Generalized semilinear hyperbolic Stefan problem on a straight line
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 497-503
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a14,
author = {V. M. Kirilich and A. D. Myshkis},
title = {Generalized semilinear hyperbolic {Stefan} problem on a straight line},
journal = {Differencialʹnye uravneni\^a},
pages = {497--503},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a14/}
}
V. M. Kirilich; A. D. Myshkis. Generalized semilinear hyperbolic Stefan problem on a straight line. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 497-503. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a14/